# SDR AT0700044

- Difficulty date: June 6, 2002
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DENTED AT APPROX FS 260, LONGERON 17 LEFT.  DENT IS 2 IN X .050.  CONDITION FOUND TO BE 1B PER B717 SRM 06-00-07 PG 213.  ACCOMPLISHED HIGH FREQ PER NDT SPM 06-00-07.  INSTALLED DOUBLER REPAIR AT FS 260 LONGERON 17L IAW B717 SRM 53-00-01.  MATERIAL USED 2024T3 .050 FOR FILLER SIZE 35.625" X 14", 2024 T3 .063 FOR DOUBLER SIZE 34.5" X 15.5" AND 2024 T3.0225 FOR FINGER DOUBLER SIZE 41" X 16.5".
